# SDR SWAA2025052065697

- Difficulty date: April 29, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE IS CRACKED<[01] THIS SCUFF PLATE WAS INSTALLED ON CUSTOMER CARD:TTG8Q005QZ2P;[02] CORRECTION TO ACTION 1: REPAIRED SCUFF PLATE IAW SRM 53-60-15-2R-1. SCUFF PLATE RE-INSTALLED ON TASK CARD TTG8Q005QZ2P.;[03] VERIFIED CORRECTIVE ACTION #2
